It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by gordon on June 28, 2000 at 06:20:17:

In Reply to: adverse reactions to prednisone posted by gillian on December 31, 1999 at 10:06:14:

my dad was prescribed them for the same condition I have (allergies to just about everything excpet rice and fish) they made him real ill and he became addicted to them... it took him three years to get off them.. cut down your dose as quick as possible (not suddenly) and try to use alternative treatments (i.e. very strict diet)

: after 7 days taking 40 mg per day ihave experienced a distended abdomen , inability to eat or drink except very small quantities at one time and extream fatigue. the above has occured since stopping taking prednisone approx three weeks ago .Ilook forward to any comments


Follow Ups

All times are GMT -7. The time now is 07:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!